Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An application of ergodic theory to the solution of linear functional equations in Banach spaces


Author: W. G. Dotson Jr.
Journal: Bull. Amer. Math. Soc. 75 (1969), 347-352
DOI: https://doi.org/10.1090/S0002-9904-1969-12166-X
MathSciNet review: 0239438
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder and W. V. Petryshyn, The solution by iteration of linear functional equations in Banach spaces. Bull. Amer. Math. Soc. 72 (1966), 566-570. MR 190744
  • 2. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
  • 3. W. F. Eberlein, Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc. 67 (1949), 217-240. MR 36455


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12166-X

American Mathematical Society